# SDR SWIA2020031049225

- Difficulty date: January 22, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ELEV CENTER HINGE INBD FLUTTER DAMPER CORRODED HARDWARE AT ELEV ATTACH POINT (MARKED)   (C CHECK) RO 3/7/2020    REMOVED AND REPLACED RH ELEVATOR INBD AND OTBD FLUTTER DAMPER CORRODED HARDWARE REF. CRJ-200 AMM. PERFORMED OPERATIONAL TEST OF THE ELEVATOR CONTROL SYSTEM REF. CRJ-200 AMM. OPS CHECKED GOOD. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED
